# SDR SIMA200627602

- Difficulty date: September 28, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR WENT OFF DURING AIRCRAFT PUSHBACK.  NO REPORT OF EITHER VISUAL SMOKE OR SMOKE ODOR.  FOUND APU TURBINE WET WITH OIL.  OPENED MEL 49-01, LAV SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
